Alert archive / New York / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 112, NWS Binghamton, NY

July 6, 20214 counties in New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 6, 2021, 2:11 PM EDT for 4 counties in New York. It was in force for 34 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2021, 2:11 PM EDT (18:11 UTC)
Expired
Jul 6, 2021, 2:45 PM EDT
In force
34 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Broome County, NY, Chemung County, NY, Tioga County, NY, Tompkins County, NY

The radar

The Binghamton radar (KBGM), 32 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 2:24 PM EDTTSTM WND DMG3 Ne Candor, NYTREE DOWN NEAR BELL RD TREES AND WIRES DOWN.
Jul 6, 2:30 PM EDTTSTM WND DMG1 Sse Jenksville, NYTREE AND WIRES DOWN, TIME ESTIMATED FROM RADAR.
Jul 6, 2:30 PM EDTTSTM WND DMG2 Ne East Berkshire, NYTREE DOWN ON ROAD. TIME ESTIMATED BY RADAR.
Jul 6, 2:30 PM EDTTSTM WND DMGWhitney Point, NYTREE DOWN. TIME ESTIMATED BY RADAR.
Jul 6, 2:32 PM EDTTSTM WND DMG2 N Nanticoke, NYTREE DOWN BLOCKING ROAD. TIME ESTIMATED BY RADAR.
Jul 6, 2:37 PM EDTTSTM WND DMG2 Ese Nanticoke, NYTREE DOWN BLOCKING ROAD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 1:13 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2021-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 997 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2021-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
997 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

148 
WUUS51 KBGM 061811
SVRBGM
NYC007-015-107-109-061845-
/O.NEW.KBGM.SV.W.0112.210706T1811Z-210706T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
211 PM EDT Tue Jul 6 2021

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Northwestern Broome County in central New York...
  Northeastern Chemung County in central New York...
  Central Tioga County in central New York...
  Southeastern Tompkins County in central New York...

* Until 245 PM EDT.

* At 211 PM EDT, severe thunderstorms were located along a line
  extending from Caroline to near Slaterville Springs to Van Etten,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Owego, Caroline, Nanticoke, Berkshire, Richford, Newark Valley,
  Whitney Point, Candor, Spencer and Van Etten.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Heavy rainfall is occurring with these storms, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4225 7662 4227 7662 4237 7639 4244 7636
      4242 7625 4241 7625 4241 7616 4237 7588
      4222 7604 4209 7633 4224 7664
TIME...MOT...LOC 1811Z 290DEG 26KT 4239 7629 4235 7631 4222 7656 

HAIL...0.75IN
WIND...60MPH
 
$$

HLC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 1:43 PM EDT, 28 minutes earlier.

Area forecast discussion, Jul 6, 1:43 PM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
143 PM EDT Tue Jul 6 2021

.SYNOPSIS...
Scattered showers and thunderstorms this afternoon, with some
storms producing gusty winds and heavy rainfall. Weather will
become quiet overnight as storms move out later this evening.
Showers and thunderstorms are again possible Wednesday and
Thursday.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
1240 PM Update...

Storms have popped up across CNY, a little earlier than original
thinking. This update just focused on the PoPs through this
afternoon and into tomorrow. Again, adjusted based on what CAMs
are showing for activity. No one model has quite as much
activity compared to what is present currently, so will have to
see how they handle things moving forward. Still favoring the
NAMNEST and RAP as far as coverage is concerned. Also, significantly
reduced PoPs overnight so there are no chances. More adjustments
could be needed during the afternoon forecast update.

945 AM Update...

Made some changes to PoPs as original timing of the forecast
was a little slower than the CAMs, though there is some
uncertainty between the model guidance. A blend of them was
used, though focus was on NAMNest, RAP, and HREF as those seemed
to be in somewhat agreement with each other. This sped the
timing up by an hour or two with all activity out of the area by
late this evening. Also continued the mention of heavy rain and
gusty winds as conditions continue to look favorable to support
some strong storm activity today. Other changes involved
touching up temps and winds through early this afternoon.

Previous Discussion...

Thunderstorms moving off Lake Ontario
will track across our far northern forecast area through the
overnight hours. These storms are tapping elevated instability
and dry air aloft, and will produce gusty winds.

Storms will taper off for the most part during the first half
of Tuesday as temperatures push into the upper-80s. Heat indices
will exceed 90 degrees in the urban valleys, especially from
the Southern Tier southward into PA. Instability will increase
during the afternoon, with CAPE values of 1500 j/kg or higher
developing. Shear will be minimal in a weak flow environment,
and this will increase the potential for heavy downpours, slow
moving storms, and localized flooding.

We don't anticipate Tuesday night will be active as Monday
night, but there is always the potential for an upstream complex
to form and slide across our counties. We're maintaining slight
to chance POPs over our northern and western forecast areas.

Another round of strong storms will affect the region Wednesday.
Again, it may be fairly quiet early on before CAPE values push
above 1500 j/kg during the afternoon. Bulk shear values are
coming in at 30-35 knots on the NAM12, healthier than Tuesday's
shear profile. This will increase the concern for organized
storms with gusty winds and heavy downpours.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
Active weather will continue through much of the short term period;
with the potential for locally heavy rain and scattered strong
thunderstorms; especially on Thursday.

Wednesday Night: Upper level trough begins to further amplify across
the Great Lakes region, with a weak surface low trekking across
northern Lower Michigan. A warm front will slide north through CNY
and NE PA, with chances for showers and a few thunderstorms overnight.
Deep layer 0-6km shear is around 30 kts, MLCAPE 1000-1500 J/Kg
and pwats are progged to be around 1.75 inches...therefore a few
stronger storms with frequent lightning, gusty winds and heavy
downpours remain possible. Otherwise, it will be partly cloudy
and humid with lows in the 60s.

Thursday: This has the potential to be an active weather day, as the
approaching upper level trough begins to merge with the remnants of
Elsa, down in the Carolinas. Latest model guidance keeps PoPs in the
80-90% range for the afternoon, with rather unstable conditions, and
MLCAPE easily 1000-1800 J/Kg. With the trough moving in, there will
also be deep layer shear on the order of 25-35 kts or slightly higher.
PWATs creep up to 1.75-1.90" by late afternoon and early evening,
with some model guidance hinting at a possible PRE rainfall
setup nearby. Warm cloud layer is pushing 11k ft at times, which
is favorable for efficient rain rates. Collaborated with WPC
and surrounding WFOs with the decision to keep the Excessive
Rainfall Outlook (ERO) in the marginal category for now, due to
uncertainty in where the heaviest rain ultimately sets up.
Otherwise, Thursday should be mostly cloudy and muggy with highs
in the upper 70s to low 80s for most locations. Southerly winds
at 5-15 mph will help transport that deep, subtropical moisture
into our region.

Thursday night: Current model guidance brings the remnants of Elsa
north, right along the East Coast from the DELMARVA to near Atlantic
City NJ overnight. In this scenario the main rain shield would
just skirt the far SE areas of our CWA; with scattered to
numerous showers extending back across the rest of CNY & NE PA.
Carried Likely PoPs, with some categorical across our far
eastern zones in the current forecast. Not a lot of instability
overnight, but perhaps enough for a few embedded thunderstorms
once again. PWATS remain high, in the 1.50-1.75 inch range. Will
need to monitor the track of the remnants of Elsa closely, as a
shift westward would certainly bring the potential for heavier
rainfall into portions of our forecast area. Otherwise another
mostly cloudy and humid night with lows in the 60s.

Friday: The remnants of Elsa should be kicked north and east out of
our area by the approaching upper level trough. Current guidance has
the upper trough axis gradually sliding through on Friday. Still a
chance for lingering showers and afternoon t'storms, especially
across our eastern areas (Catskills/Poconos). Otherwise, partly
sunny, warm & still humid with highs in the upper 70s to lower 80s.

Finally drying out Friday night and slightly cooler/less humid.
Partly cloudy skies with a light northwest wind developing. Lows in
the upper 50s to lower 60s for most area.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
Upper level trough flattens somewhat for Saturday, setting up a
more zonal westerly flow pattern. A weak surface high nudges in
from southern Ontario across most of CNY and NE PA. Therefore,
trended the forecast drier, under partly sunny skies. Less
humid, with dew points falling back into the 50s or low 60s by
afternoon. High temperatures are forecast to reach near average
levels, in the upper 70s to low 80s. Light northwest winds 5-10
mph. A somewhat complex weather pattern for Sunday, with model
guidance indicating some differences this far out in time. Went
a little lower than the NBM/blended model guidance for PoPs, as
the latest operational guidance (00z ECMWF and 00z GFS) seem to
be hinting at a wave mainly staying south or getting into NE PA,
but not CNY. However, again, considering the uncertainty and
incorporating the ensemble guidance, still decided it was best
to keep a lower end chance PoP areawide Sunday afternoon
(25-40%)...with the higher chances in NE PA. Otherwise, it is
shaping up to be a rather typical mid-summer day, with partly
sunny skies and highs 75-85. Remaining less humid.

Early next week model guidance is showing an amplifying upper
level ridge along the East Coast extending into our area. This
is in response to a deepening trough across the upper midwest
and western Great Lakes. This should allow for another warming
trend, with humidity levels increasing. Capped PoPs in the
chance range this far out, as the NBM was suggesting likely
heading into day 7 and 8. Current thinking is for perhaps just
some scattered afternoon and evening t'storms activity around.
Also nudged the high temperatures up, blending in some of the
NBM50th guidance to get highs in the low to mid-80s.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Scattered thunderstorms are moving through CNY, impacting all NY
terminals. To cover storms that may pass the terminals, VCTS was
added through at least 22z. A TEMPO group for thunderstorms was
also added at NY terminals valid beginning at the top of the
hour for at least a couple of hours. Storms could produce gusty
winds and heavy rainfall if over a terminal. These storms could
reduce visibility. A TEMPO group was also added for AVP for as
well, but starting a few hours from now. All storm activity
should be done by this evening.

Otherwise VFR conditions will be expected during this period.
Winds will become light this evening and overnight as the
weather quiets down. Winds become gusty at BGM, ELM, and ITH
tomorrow afternoon. There could be some patchy fog tomorrow
morning, mainly ELM, but confidence was too low to include at
this time.

Outlook...

Wednesday afternoon through Friday...Daily showers and thunderstorms
possible with associated intermittent restrictions, especially
Thursday afternoon-evening.

Friday night through Saturday...Mainly VFR; small chance of a
shower/brief restriction.

Sunday...Mainly VFR; slight chance for showers/thunderstorms
and associated restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...BTL
NEAR TERM...BTL/DJP
SHORT TERM...MJM
LONG TERM...MJM
AVIATION...BTL/DJP
Hazardous weather outlook, Jul 6, 1:21 PM EDT, 50 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
121 PM EDT Tue Jul 6 2021

NYZ009-018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-044-
047-048-072-071730-
Northern Oneida-Onondaga-Steuben-Schuyler-Chemung-Tompkins-Madison-
Southern Oneida-Cortland-Chenango-Otsego-Tioga-Broome-Delaware-
Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
121 PM EDT Tue Jul 6 2021

...SEVERE THUNDERSTORM WATCH 335 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Severe thunderstorms will be possible both Wednesday and Thursday,
especially during the afternoon and early evening hours. Some storms
could produce damaging winds and very heavy downpours. The risk for
flooding will increase Thursday, as tropical moisture potentially
moves into NY and PA.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ015>017-071730-
Yates-Seneca-Southern Cayuga-
121 PM EDT Tue Jul 6 2021

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

A few strong to severe thunderstorms this afternoon may produce
damaging wind gusts and small hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Severe thunderstorms will be possible both Wednesday and Thursday,
especially during the afternoon and early evening hours. Some storms
could produce damaging winds and very heavy downpours. The risk for
flooding will increase Thursday, as tropical moisture potentially
moves into NY and PA.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.

In the hours before

Local storm report, Jul 6, 1:45 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
145 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND DMG     1 ESE CASCADE           42.74N 76.44W
07/06/2021                   CAYUGA             NY   PUBLIC

            TREE BLOCKING ROAD ON ROCKEFELLER ROAD.

&&
Local storm report, Jul 6, 1:50 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
150 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     BREWERTON               43.24N 76.14W
07/06/2021                   ONONDAGA           NY   FIRE DEPT/RESCUE

            LARGE TREE AND POLE DOWN ON JEROME STREET
            NEAR FIRE STATION.

&&

MPH
Local storm report, Jul 6, 2:00 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
200 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     TSTM WND GST     1 SE NWS BINGHAMTON     42.20N 75.98W
07/06/2021  E60 MPH          BROOME             NY   OFFICIAL NWS OBS

&&
Local storm report, Jul 6, 2:03 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
203 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     TSTM WND GST     NWS BINGHAMTON          42.22N 75.98W
07/06/2021  M59 MPH          BROOME             NY   ASOS

            ASOS STATION KBGM BINGHAMTON AIRPORT.

&&

MPH
Local storm report, Jul 6, 2:04 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
204 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     TSTM WND GST     NWS BINGHAMTON          42.22N 75.98W
07/06/2021  M60 MPH          BROOME             NY   ASOS

            ASOS STATION KBGM BINGHAMTON AIRPORT GUST TO
            52 KNOTS.

&&

MPH
Local storm report, Jul 6, 2:10 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
210 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     1 ENE CHENANGO FORKS    42.24N 75.85W
07/06/2021                   BROOME             NY   911 CALL CENTER

            TREE DOWN BLOCKING ROAD. TIME ESTIMATED BY
            RADAR.

&&

JTC

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 10:22 PM EDTSpecial Weather StatementBGMOneida23 min
Jul 5, 10:37 PM EDTSpecial Weather StatementBGMOnondaga23 min
Jul 5, 10:38 PM EDTSpecial Weather StatementBGMOneida37 min
Jul 5, 11:02 PM EDTSpecial Weather StatementBGMMadison43 min
Jul 5, 11:35 PM EDTSpecial Weather StatementBGMOneida10 min
Jul 5, 11:47 PM EDTSpecial Weather StatementBGMOtsego28 min
Jul 6, 12:08 AM EDTSpecial Weather StatementBGMOtsego37 min
Jul 6, 2:07 AM EDTSpecial Weather StatementBGMOneida38 min
Jul 6, 2:47 AM EDTSpecial Weather StatementBGMOneida28 min
Jul 6, 3:20 AM EDTSpecial Weather StatementBGMOneida55 min
Jul 6, 6:11 AM EDTSpecial Weather StatementBGMTompkins, Yates49 min
Jul 6, 11:55 AM EDTSpecial Weather StatementBGMOnondaga50 min
Jul 6, 12:53 PM EDTSpecial Weather StatementBGMBroome52 min
Jul 6, 12:59 PM EDTSpecial Weather StatementBGMMadison, Oneida46 min
Jul 6, 1:05 PM EDTSpecial Weather StatementBGMOnondaga40 min
Jul 6, 1:19 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Tompkins26 min
Jul 6, 1:22 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego38 min
Jul 6, 1:28 PM EDTSevere Thunderstorm WarningBGMMadison, Onondaga32 min
Jul 6, 1:33 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga27 min
Jul 6, 1:42 PM EDTSevere Thunderstorm WarningBGMCayuga, Chenango, Cortland, Onondaga, Tompkins33 min
Jul 6, 1:49 PM EDTSevere Thunderstorm WarningBGMBroome, Delaware, Otsego, Sullivan41 min
Jul 6, 1:53 PM EDTSevere Thunderstorm WarningBGMOneida21 min
Jul 6, 1:56 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango34 min
Jul 6, 2:00 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga, Tompkins45 min
Jul 6, 2:06 PM EDTSevere Thunderstorm WarningBGMOtsego21 min
Jul 6, 2:14 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga31 min
Jul 6, 2:25 PM EDTSevere Thunderstorm WarningBGMDelaware35 min
Jul 6, 2:30 PM EDTSevere Thunderstorm WarningBGMBroome, Delaware30 min
Jul 6, 2:39 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego, Tioga36 min
Jul 6, 2:44 PM EDTSevere Thunderstorm WarningBGMChenango, Madison, Oneida, Otsego46 min
Jul 6, 3:00 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan45 min
Jul 6, 3:08 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego, Tioga37 min
Jul 6, 3:35 PM EDTAreal Flood AdvisoryBGMDelaware, Otsego84 min
Jul 6, 3:42 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Sullivan63 min
Jul 6, 3:45 PM EDTSpecial Weather StatementBGMSchoharie30 min
Jul 6, 4:01 PM EDTSpecial Weather StatementBGMTompkins29 min
Jul 6, 4:41 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan49 min
Jul 6, 4:45 PM EDTSevere Thunderstorm WarningBGMCortland, Tioga, Tompkins30 min
Jul 6, 4:52 PM EDTAreal Flood AdvisoryBGMTompkins77 min
Jul 6, 5:11 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga, Tompkins34 min
Jul 6, 5:42 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga48 min

Nearby

Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.